# SDR SWAA2024061702572

- Difficulty date: May 4, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 727-807 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE AND FASTENERS BTW BS 727 TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7500 SHEET 61 REV -.
